# SDR CALA2013110592686

- Difficulty date: November 4, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N810UA
- Make and model: Airbus A319-131
- Aircraft serial: 843
- Aircraft time: 52,341 hours, 21,027 cycles
- Engine: Iae V2522A5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Condition: Leaking
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DRIPPING OIL UNDER NR 1 ENG.  NR 1 ENG THRUST REVERSER OTBD ENG COWL OPENING ACTUATOR LEAKING.  APPEARS CASE IS CRACKED ON OTBD END AT BASE OF ATTACH POINT.  REQUIRES ACTUATOR PCN 644-010 5 IAW IPC 78-36-51-80A NR 70.  PLACED ON DF IAW MEL 2522EZ.
